Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 187, NWS Kansas City, MO

July 6, 2015Cass County, Jackson County, Missouri; Johnson County, Miami County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 6, 2015, 5:59 PM CDT for Cass County, Jackson County, Missouri; Johnson County, Miami County, Wyandotte County, Kansas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2015, 5:59 PM CDT (22:59 UTC)
Expired
Jul 6, 2015, 6:45 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Johnson County, KS, Miami County, KS, Wyandotte County, KS, Cass County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 22 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:03 PM CDTTSTM WND DMG2 Nnw Stanley, KSREPORT OF 6 INCH TREE LIMB DOWN AT 132 ST AND ANTIOCH.
Jul 6, 6:36 PM CDTTSTM WND DMGOverland Park, KSTREE LIMB 5 INCHES IN DIAMETER DOWN AT 75TH AND HARDY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 3:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WUUS53 KEAX 062259
SVREAX
KSC091-121-209-MOC037-095-062345-
/O.NEW.KEAX.SV.W.0187.150706T2259Z-150706T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
559 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
  EASTERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
  CASS COUNTY IN WEST CENTRAL MISSOURI...
  JACKSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 559 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NORTH KANSAS CITY TO 5 MILES WEST OF DREXEL...MOVING
  EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...LEE'S
  SUMMIT...SHAWNEE...BLUE SPRINGS...LENEXA...LEAWOOD...RAYTOWN...
  GRANDVIEW...BELTON...PRAIRIE VILLAGE...RAYMORE...GRAIN VALLEY...
  MERRIAM...HARRISONVILLE...MISSION...PLEASANT HILL AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3848 9459 3848 9461 3846 9461 3846 9492
      3906 9478 3917 9413 3914 9410 3868 9413
      3845 9412
TIME...MOT...LOC 2259Z 276DEG 32KT 3913 9454 3850 9470 

HAIL...0.75IN
WIND...70MPH
 
$$
3 follow-up statements
557 
WWUS53 KEAX 062318
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
618 PM CDT MON JUL 6 2015

KSC091-121-209-MOC037-095-062345-
/O.CON.KEAX.SV.W.0187.000000T0000Z-150706T2345Z/
JOHNSON-WYANDOTTE-MIAMI-CASS-JACKSON-
618 PM CDT MON JUL 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN JOHNSON...EAST CENTRAL WYANDOTTE...EASTERN MIAMI...CASS
AND JACKSON COUNTIES...

AT 618 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR INDEPENDENCE TO 5 MILES EAST OF DREXEL...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...INDEPENDENCE...LEE'S SUMMIT...BLUE
SPRINGS...LEAWOOD...RAYTOWN...GRANDVIEW...BELTON...PRAIRIE VILLAGE...
RAYMORE...GRAIN VALLEY...MERRIAM...HARRISONVILLE...MISSION...PLEASANT
HILL...OAK GROVE...ROELAND PARK...GREENWOOD AND PECULIAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3848 9459 3848 9461 3846 9461 3846 9484
      3893 9463 3907 9472 3917 9413 3914 9410
      3868 9413 3845 9412
TIME...MOT...LOC 2318Z 276DEG 32KT 3911 9434 3848 9450 

HAIL...0.75IN
WIND...60MPH
 
$$

BLAIR
825 
WWUS53 KEAX 062334
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 PM CDT MON JUL 6 2015

KSC091-209-062343-
/O.CAN.KEAX.SV.W.0187.000000T0000Z-150706T2345Z/
WYANDOTTE KS-JOHNSON KS-
634 PM CDT MON JUL 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WYANDOTTE AND
EASTERN JOHNSON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI.

LAT...LON 3846 9461 3846 9484 3870 9459 3891 9446
      3911 9448 3917 9413 3914 9410 3868 9413
      3845 9412 3848 9459 3848 9461
TIME...MOT...LOC 2333Z 282DEG 26KT 3904 9432 3881 9431 3851 9450 

$$

KSC121-MOC037-095-062345-
/O.CON.KEAX.SV.W.0187.000000T0000Z-150706T2345Z/
MIAMI KS-CASS MO-JACKSON MO-
634 PM CDT MON JUL 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN MIAMI...CASS AND JACKSON COUNTIES...

AT 633 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE TAPAWINGO TO NEAR PLEASANT HILL TO NEAR DREXEL...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
GRANDVIEW...BELTON...RAYMORE...GRAIN VALLEY...HARRISONVILLE...
PLEASANT HILL...OAK GROVE...GREENWOOD...PECULIAR...LOUISBURG...SUGAR
CREEK...BUCKNER...LAKE LOTAWANA...GARDEN CITY AND ARCHIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3846 9461 3846 9484 3870 9459 3891 9446
      3911 9448 3917 9413 3914 9410 3868 9413
      3845 9412 3848 9459 3848 9461
TIME...MOT...LOC 2333Z 282DEG 26KT 3904 9432 3881 9431 3851 9450 

HAIL...<.75IN
WIND...60MPH
 
$$
211 
WWUS53 KEAX 062344
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 PM CDT MON JUL 6 2015

KSC121-MOC037-095-062353-
/O.EXP.KEAX.SV.W.0187.000000T0000Z-150706T2345Z/
MIAMI KS-CASS MO-JACKSON MO-
644 PM CDT MON JUL 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MIAMI...CASS AND
JACKSON COUNTIES WILL EXPIRE AT 645 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS TO 45 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI.

LAT...LON 3846 9461 3846 9484 3870 9459 3891 9446
      3911 9448 3917 9413 3914 9410 3868 9413
      3845 9412 3848 9459 3848 9461
TIME...MOT...LOC 2341Z 276DEG 32KT 3904 9432 3881 9431 3851 9450 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:34 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jul 6, 1:34 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 PM CDT Mon Jul 6 2015

.SHORT TERM...(This Evening through Tuesday)

An episode of strong to severe thunderstorms is expected this
afternoon and evening across eastern Kansas and much of western
Missouri. Large hail, damaging wind gusts, and torrential rainfall
are all possible with these storms. Rainfall rates combined with
moist soil conditions will lead to a flash flood risk in any areas
that experiences heavy rain.

A Flash Flood Watch has been posted for areas along and south of a
line from St. Joseph to Kirksville.

Short term models suggest that the severe risk could move into
southwest and central Missouri by 11pm tonight, with residual showers
lingering over northern Missouri into Tuesday morning.

For the rest of Tuesday, it's difficult to determine where the effective
surface front will be located due to convective outflow, cloud cover,
and rain contamination. Therefore will will continue the higher POPS
over west central and central Missouri through Tuesday afternoon, with
much lower POPS over northern Missouri. This forecast is based on a
frontal position across the Ozarks.

Highs on Tuesday may only reach the middle 70s as a cooler northern
Plains airmass spreads into the region.

.LONG TERM...(Tuesday Night through Monday)

Regarding Tuesday night, it appears as though the bulk of the heavy
rain and flooding will occur over Oklahoma as a shortwave trough
moves in from the southwest. This rainfall will eventually spread
into central and southern Missouri Wednesday morning.

Therefore Tuesday night through Wednesday, we will focus the higher
rainfall probabilities across west central and central Missouri.

Models suggest the surface front will remain over southern Missouri
through Wednesday night, focusing the bulk of the precipitation south
of I-70. However, by Thursday and Thursday night, this front is
expected to track back to the north, bringing additional rainfall to
northern Missouri.

As we progress toward the weekend, the summertime high is expected to
build across the nation's mid section, bringing hot and dry weather
to northern and western Missouri. Look for temperatures to warm into
the 80s and possibly the lower 90s by Friday and Saturday afternoons.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)

Little change to ongoing forecast. VFR conditions continue early this
afternoon with gusty southerly winds. Cold front projected to arrive
at terminals between 21-00z. Increasing chances for thunderstorms
expected with cold front approach and behind frontal boundary.
Widespread rain should gradually clear terminals overnight tonight
with only a few scattered showers expected Tuesday AM. MVFR
precipitation and post-frontal conditions.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH from 7 PM CDT this evening through Wednesday
     evening FOR KSZ057-060-103>105.

MO...FLASH FLOOD WATCH from 7 PM CDT this evening through Wednesday
     evening FOR MOZ013>017-020>025-028>033-037>040-043>046-053-
     054.

&&

SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...Blair
Hazardous weather outlook, Jul 6, 5:21 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT MON JUL 6 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-072230-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
521 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEAST ACROSS NORTHERN
 MISSOURI AND EAST CENTRAL KANSAS THIS EVENING. SOME OF THESE
 STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS UP TO 70 MPH BEING
 THE MAIN POTENTIAL SEVERE WEATHER HAZARD. A FEW BRIEF TORNADOES
 MAY ALSO OCCUR ON THE NORTH SIDE OF ANY BOWING LINE SEGMENTS.

 IN ADDITION TO THE POTENTIAL FOR SEVERE STORMS...TORRENTIAL
 RAINFALL AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS.
 FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY OVER AREAS GENERALLY
 ALONG AND SOUTH OF A LINE FROM ATCHISON KANSAS TO SAINT JOSEPH TO
 KIRKSVILLE MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 THUNDERSTORM CHANCES WILL CONTINUE TUESDAY AND WEDNESDAY. THE MAIN
 CONCERN WITH THESE STORMS WILL BE FLASH FLOODING. A FLASH FLOOD
 WATCH IS IN EFFECT THROUGH WEDNESDAY FOR LOCATIONS SOUTH OF A LINE
 FROM ATCHISON KANSAS TO SAINT JOSEPH TO KIRKSVILLE MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

SCHAUMANN

In the hours before

Local storm report, Jul 6, 5:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     FLOOD            2 E TONGANOXIE          39.12N 95.04W
07/06/2015                   LEAVENWORTH        KS   EMERGENCY MNGR

            8 INCHES OF WATER OVER US24/40 4 MILES WEST
            OF BASEHOR

&&

NWS KANSAS CITY/PLEASANT HILL MO
IRIS SYSTEM
Local storm report, Jul 6, 5:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     FLASH FLOOD      2 NW SMITHVILLE         39.40N 94.61W
07/06/2015                   PLATTE             MO   TRAINED SPOTTER

            2990 KK HIGHWAY AND 2285 KK HIGHWAY
            IMPASSABLE.

&&

NWS KANSAS CITY/PLEASANT HILL MO
IRIS SYSTEM
Local storm report, Jul 6, 5:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HEAVY RAIN       BASEHOR                 39.14N 94.94W
07/06/2015  M3.06 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&

NWS KANSAS CITY/PLEASANT HILL MO
IRIS SYSTEM
Local storm report, Jul 6, 5:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HEAVY RAIN       LANSING                 39.25N 94.90W
07/06/2015  M2.61 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&

NWS KANSAS CITY/PLEASANT HILL MO
IRIS SYSTEM
Local storm report, Jul 6, 5:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     3 NNW OLATHE            38.92N 94.83W
07/06/2015                   JOHNSON            KS   EMERGENCY MNGR

            NUMEROUS TREES REPORTED BLOWN DOWN NEAR
            OLATHE NORTHWEST HIGH SCHOOL.

&&

SMB
Local storm report, Jul 6, 5:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     OAKS                    39.20N 94.58W
07/06/2015                   CLAY               MO   PUBLIC

            PHOTOS OF TREE DAMAGE AT NORTH OAK TRFWY AND
            ENGLEWOOD RD.

&&

SMB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:44 AM CDTFlash Flood WatchEAXAdair, Bates, Buchanan, Caldwell, Carroll, Cass and 21 more60 hr
Jul 6, 9:40 AM CDTRiver Flood WarningEAXCass, Henry, Johnson71 hr
Jul 6, 9:40 AM CDTRiver Flood WarningEAXBates, Cass, Henry3 days
Jul 6, 10:21 AM CDTRiver Flood WarningEAXClay, Jackson, Lafayette, Platte, Ray70 hr
Jul 6, 10:21 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline4 days
Jul 6, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline5 days
Jul 6, 1:53 PM CDTAreal Flood AdvisoryEAXGentry, Worth3 hr
Jul 6, 2:26 PM CDTSpecial Weather StatementEAXHarrison34 min
Jul 6, 2:44 PM CDTSpecial Weather StatementEAXAndrew31 min
Jul 6, 2:55 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb50 min
Jul 6, 3:19 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan2 hr
Jul 6, 3:52 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte38 min
Jul 6, 4:02 PM CDTTornado WarningEAXPlatte13 min
Jul 6, 4:18 PM CDTSevere Thunderstorm WarningEAXClay, Platte57 min
Jul 6, 4:29 PM CDTFlash Flood WarningEAXBuchanan, Clay, Clinton, Platte4 hr
Jul 6, 4:51 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte39 min
Jul 6, 4:55 PM CDTTornado WarningEAXClay20 min
Jul 6, 4:58 PM CDTFlash Flood WarningEAXClay, Jackson, Platte4 hr
Jul 6, 5:09 PM CDTTornado Warning Tornado observedEAXClay, Jackson21 min
Jul 6, 5:27 PM CDTTornado WarningEAXClay, Jackson, Ray18 min
Jul 6, 5:36 PM CDTTornado WarningEAXJackson24 min
Jul 6, 5:45 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray30 min
Jul 6, 6:15 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray45 min
Jul 6, 6:51 PM CDTAreal Flood AdvisoryEAXCaldwell, Cass, Jackson, Lafayette, Ray4 hr
Jul 6, 5:15 PM CDTTornado WarningEAXJohnson, Leavenworth, Wyandotte30 min
Jul 6, 5:29 PM CDTTornado WarningEAXJohnson, Miami31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.